# SDR UPS97825013

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1723-1746
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND CORROSION ON LONGERON 34LT AT FS 1723, 1739 AND 1746.  REMOVED LONGERON SECTION FROM FS 1690 TO 1766, DRILLED UP NEW SECTION OF LONGERON AND SPLICE AT FS 1743, TREATED, PRIMED AND INSTALLED LONGERON SECTION AND SPLICE IAW DC8 SRM 53-2-0, 51-1-8, 51-1-21, 51-1-20D.
